Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Alex250P

What can I do to stop the burning and peeling!!!!

Hi everybody, I only just signed up so here's my problem

Im twelve years old I will be 13 on June 18. I've had acne since last year and the doctor prescribed Differin Gel last monday, it was fine the first few days but my skin now becomes really tight and dry and peels when I put it on, I was wondering can I put vaseline or moisturiser on before or after the gel to loosten up my face and stop the hurting when I speak and stuff!

Thanks!! :surprised:

Share this post


Link to post
Share on other sites

I would definitely use some kind of moisturizer after the Differin has time to dry. With any topical cream or gel, most people peel during the first few weeks. To minimize this, wait about 20 minutes after washing your face before applying the Differin, then wait about 20 more minutes before applying a moisturizer. You might want to call your doctor for a recommended moisturizer; my dermatologist recommends either Cetaphil or CeraVe cream, both of which are available at Rite Aid or Walmart.

How often are you using the Differin? Sometimes it helps to cut back in the beginning while your skin gets used to it. If you're using it twice a day, try just using it at night; if you're using it once a day, cut back to every other day or even every third day. I know you want to see results as quickly as possible, but you don't want to dry out your skin so badly that it cracks and bleeds.

Good luck! I hope it works for you.

Share this post


Link to post
Share on other sites

You might want to try using less Differin and slowly increase how much or how often you use it. Just stick with it for a while. If that doesn't help, you might want to go back and talk to the doctor. Good luck!

Share this post


Link to post
Share on other sites
Hi everybody, I only just signed up so here's my problem

Im twelve years old I will be 13 on June 18. I've had acne since last year and the doctor prescribed Differin Gel last monday, it was fine the first few days but my skin now becomes really tight and dry and peels when I put it on, I was wondering can I put vaseline or moisturiser on before or after the gel to loosten up my face and stop the hurting when I speak and stuff!

Thanks!! :surprised:

i have used this and to be honest the same thing happened to me. My face was sooooo dry...even worse than when I started using the BP. I stopped using it and swtiched to the regimen and now my face is clearing up. If you're going to stick to this...use a moisturizer that is top rated on this website.

Share this post


Link to post
Share on other sites

Hi,

Try using Cerave face lotion 10mins before applying Differin to your face. This will allow your skin to form a protective layer prior to applying medicine so that the irritation lessens.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×